On the approximate determination of all solutions of functional equations
Doklady Akademii Nauk, Tome 217 (1974) no. 6, pp. 1241-1244
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_217_6_a0,
author = {I. V. Boykov},
title = {On the approximate determination of all solutions of functional equations},
journal = {Doklady Akademii Nauk},
pages = {1241--1244},
year = {1974},
volume = {217},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_217_6_a0/}
}
I. V. Boykov. On the approximate determination of all solutions of functional equations. Doklady Akademii Nauk, Tome 217 (1974) no. 6, pp. 1241-1244. http://geodesic.mathdoc.fr/item/DAN_1974_217_6_a0/